It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Lymphomas Board Index
Board Index > Lymphomas | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 25 for overwhelming tiredness. (0.004 seconds)


... I'm slowly learning about the white blood count and red blood count, but, obviously, I've got a lot to learn. I knew something wasn't right yesterday when the overwhelming tiredness first started. I couldn't even explain, exactly, how debilitating it was....but, only for a few hours...then again this morning. ... (20 replies)
... I got enough sleep, but today you'd think I'd have 2 thousand pound weights on both feet! This overwhelming tiredness, is new to me. ... (20 replies)
... Great. I didn't know it was given in a shot form. I thought maybe pills. I'm not feeling very positive right now. As you can tell, my tiredness was the reason for this thread---so, now I know why. I just hope I can recover. Does that come in "pill" form? (20 replies)

... My chemo nurse confirmed that the overwhelming tiredness is, yes, the cumulative effect of chemo. I haven't experienced fatigue like this ever. ... (16 replies)
... omeday this will all end. Right now I can't see the light at the end of the tunnel. The neuropathy is getting worse, my hair's falling out in gobs and just the overwhelming tiredness is getting to me. ... (33 replies)
Home from Hospital
Aug 26, 2007
... I've tried so hard to get out today but I just feel overwhelming tiredness. My body is saying no so I'm listening to it. ... (18 replies)
... Hi, I guess these shots affect everyone, at one time or another. Thanks---I'm feeling better today, but very leery of my remaining treatments, concerning the shots. The nurse "on call" yesterday, told me we'd either have to try another wbc booster-type shot, or lessen my dosage. That's been the hardest part of treatment (for me) so far. I was totally useless the last 2... (20 replies)
... Yes I'm very excited thanks. Yeah i haev to do the shots myself the day before i go in for treatment. About 12 hours later the pain starts and I take dihydrocodeine to make it better. It is scary cause a couple of times when i wake up in the morning for treatment I can't move my legs, it's is the exact same pain i had last year and a few times i honestly thought i was... (20 replies)
... These shots are making me miserable again. Usually Tylenol helps...I don't know what's up with these shots, but, yes, the pain is agonizing & it's basically my "big" bones---lower back. It's almost as bad as when I had my son and had "back labor." I keep waiting for it to subside---it's been relentless all day. Any tips, all you once-had-low-white-blood-count people?... (20 replies)
... hey, I'm glad youre feeling better now. Do you get pain in your hips and bottom of your back when you do the shots? It is the same pain i was experiencing last year only nowhere near as agonising and i mentioned it to my onc today but she didnt think anything of it. She said the pain is perfectly normal but the point i was making was they thought where the pain was last year... (20 replies)
... Martha, Glad you're feeling better. I'm finally feeling better, after 2 shots to boost my red & white blood cells. It is amazing what they can do, but somehow, it seems you always have to feel "bad," before you can start feeling "better." Those shots made me feel like I had the worst flu ever--it's subsiding now. Good luck to you & I hope you remain on the up-swing! :) (20 replies)
... I've got NHL and now in remission for the 2nd time. This time though it devasted my Neutrafills sending them to nil. They're gradually picking up and thanks to 2 units of haemoglobin I feel stronger. Don't despair. (20 replies)
... I'm a big baby---Do those shots hurt? Somewhere I read they do... What a wimp I am, huh? :eek: Anyway, Hi Ails (& everyone else) I just got back. My WBC is still low, so they sent me home & said, "Have a good week." I'm off target now...so, I'll go through October with chemo, instead of September. I'll have chemo next Friday, and also a shot of the Neu-whatever it... (20 replies)
... Hi Singer Don't worry about it - a few of my treatments had to be delayed due to low counts - you guessed it, I spat my dummy out - it's weird that we actually get upset about not being able to have a bunch of drugs that are gonna make you feel like poo for a few days :dizzy: . Are we weird or what!!!:D The chemo drugs kill the fast growing cells - ie the cancer cells... (20 replies)
... Thank you, Alison. Yes, I believe Neulasta is what I heard my doctor say he may give me. I go today to find out if I'm strong enough for chemo, but I highly doubt it. I still have that weird "blah" feeling. Yes, I'm being very careful with crowds, washing my hands, etc.. It's always reassuring to know, other people have dealt with this--the delay in treatment, and other... (20 replies)
... Hi, everything you are feeling is very normal! Often blood counts are too low to get treatment but there is no harm if it has to be delayed. I know you want to get on with it, but there has to be a balance between getting treatment and looking after your body. The neulasta is often given to boost blood counts. It is understandable that you feel tired and it is important to... (20 replies)
... hi singer, i don't come here often, but just fell upon your post and can offer a little info. my son had a bone marrow transplant a couple of years back and he had what is commonly known as G-CSF - a stimulant for white cells, or specifically neutrophils. the drug is known as neupogen. chemo flattens the immune system, which is basically the white cells. i'm trying... (20 replies)
... That's ok, you'd think I'd be used to this at some point. I'm sorry about your surgery---but, I'm sure you'll be better off after it's all said and done. I know that "looming" feeling you have before surgery--and the dreading. One thing always bothers me, and it's probably rather stupid, but it's fasting the night before surgery. I don't know why, but when I "know" I... (20 replies)
... I'm sorry Singer I didn't mean to upset you anymore. I've had a bad couple days with extreme fatigue and my surgery is Monday and I'm really scared. :eek: I've had so many surgeries but never on my back and this one's really got me down right now. I'm not really sure if it's in pill form. I've had it many, many times and it was always by shot. Maybe someone else has had... (20 replies)
... I'm so sorry to hear this Singer. I hope it's not delayed. I think your oncologist is referring to Neulesta. My counts got so low in between I had shots of this. I sure hope you don't need it because it's very painful. It's forces your body to produce WBCs and this puts a lot of pressure on your bones. This is something I could never understand through all this. You... (20 replies)




Pages: 1

All times are GMT -7. The time now is 01:10 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!